# SDR UIEA2018012900147

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 149U701021
- Condition: Corroded
- Location: Bs 1174-1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE TEE OF KEEL BEAM FAIRING SUPPORT NEAR BS 1174 - 1241, RBL 9 CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-02, REV 101 AND DWG 149U7010, SH 4, REV.A.
